# SDR AWXA200201147

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 8,586 hours, 3,330 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4155
- Condition: Failed
- Location: Cabin
- Part time: 8,545 hours, 3,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, A

## Discrepancy

ABQ - DIVERSION - FLT 0612 - EN ROUTE FROM PHX TO ATL **SUPP** ADDITIONAL INFORMATION ** RECEIVED AN EXTRACT FAN FAULT FOLLOWED BY A STRONG ELECTRICAL ODOR IN THE COCKPIT. DEACTIVATED SYSTEM PER ECAM INSTRUCTIONS AND ODOR DISSIPATED; DIVERTED TO ABQ AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE ISSUED MEL 21-26-02 COND. 1 "EXTRACT FAN INOP". WHEN AIRCRAFT ARRIVED IN PHX EXTRACT FAN WAS REPLACED IAW AMM 21-26-51; OPERATIONAL CHECK WAS GOOD.
